# SDR ASAA2014070408456

- Difficulty date: July 4, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 24,341 hours, 7,539 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Lead
- Part number: 90591101
- Condition: Chafed
- Location: Nr 1 Igniter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT IGNITER LEAD ON NR 1 ENGINE HAS DAMAGED, BRAIDED CONDUIT FROM CHAFING AGAINST T/R BLANKET.  ACFT GROUNDED.  REPLACED NR 1 ENGINE LT IGNITION LEAD.  OPS CHECK OK. CHECKED THAT LEAD HAS PROPER CLEARANCE FROM T/R BLANKET, CHECKED OK.
